Dear Dr. Rassman,
I’ve got some puffy nipples since I was 15 (now I’m 22) and after 4 months using Propecia it seems that they are a little larger. (anyway not a big change). I’ve read about this gel “andractim” and seems it’s a good treatment for those who have slight gyno. I don’t want to stop using propecia, cause it works really well for me. The thing is andractim is a topical DHT… which should be applied on your nipple area, so maybe will stop propecia from working. Do you know any way to keep taking propecia and not making my slight gyno/hair fall worse?!
I can not tell you what using Andractim (topical DHT gel) will do for your gynecomastia. This condition is common in boys of your age as the hormones your testicles produce along with other hormones are all over the place while you are maturing. I doubt that the topical medication will hurt you or make Propecia stop working, but I would not go along using it for too long without having your doctor examine you and determine just what is going on.